MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  GLOBAL ADVANTAGE ECC HD 44X21; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL HEADS

DEPUY ORTHOPAEDICS, INC. 1818910  GLOBAL ADVANTAGE ECC HD 44X21; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL HEADS
Catalog Number 112844120
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 05/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision s-fit and global advantage shoulder replacement, (b)(6) private (b)(6) 2018.Primary implant date: (b)(6) 2004.S-fit glenoid use with global advantage stem for anatomical shoulder replacement 14 years ago.Patient experienced pain onset and was advised to revise due to rotator cuff deficiency.There was poly wear and glenoid wear to the point where there was metal on metal with the prosthesis.Revised all implants, with delta xtend reverse shoulder.Relevant patient pre-existing conditions/ comorbidities: rotator cuff deficiency.Patient initial (b)(6).Unknown jrn: (b)(4) s-fit glenoid bearing 44x3 lot # 1141284; unknown jrn: (b)(4) s-fit mb glenoid 44mm lot # ymv-40; unknown jrn: no product code - 3.5x28 screws for s-fit - lot # unknown.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
GLOBAL ADVANTAGE ECC HD 44X21
Common Device Name
GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7596620
Report Number1818910-2018-62079
Device Sequence Number1186836
Product Code HSD
UDI-Device Identifier10603295005131
UDI-Public10603295005131
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K992065
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number112844120
Device Lot NumberVY7GL1024
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date06/13/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR